Monday, December 21, 2009

This is a yes or no question

Dr. Grumpy: "Did the new medication cause any side effects?"

Mrs. Pain: "No, none at all. But I got a rash from it, and it made me sleepy."

15 comments:

mommy-medic said...

*facepalm*

Well..... shaken babies have to grow up to be someone I guess.....

Old MD Girl said...

Hm... Maybe that just means that the rash and sleepiness didn't bother her?

Good thing she didn't say, "Oh no, no problems at all except for my tongue swelled up and I couldn't breathe."

Mogrith said...

The rash was on her front and she sleep on here back so none of the effects were SIDE effects?

Anonymous said...

Don't you know they're allergies, Dr Grumpy? There's no such thing as a medicine SIDE EFFECT. *eye roll*

Anonymous said...

..and when you prescribed the medication she had a penis and only spoke Serbian..but she's FINE now, thanks!

Pattie, RN

Re-gruntled RPh said...

Well, at least she has an understanding of "side effect"....NOT!!!!!!!!!!! Sounds like she comes to my pharmacy!!!

S3XinthePantry said...

But I also took a bath with some poisin ivy and pulled 3 all nighters in a row...

Frank, CPhT said...

Sounds like a typical patient. The concept of side effects was apparently too much for their pea-sized brains to comprehend. Which is why all the patients that come into my hospital, are apparently allergic to Benadryl, because it makes them sleepy...

Anonymous said...

Something extra, on the side?

Anonymous said...

I once saw listed on a patients allergy profile: electrolytes

Lipstick said...

too funny...yep, I think I have seen her at the Lipstick pharmacy...

ACZ said...

Patient sounds like the result of "broken condom syndrome".

Steph said...

Happens in the pharmacy, all. the. time.

Me: Are you allergic to any medications?
Person: No.
Me: Ok, great!
Person: Except penicillin and aspirin.
Me: Ok, then you ARE allergic to some medications.
Person: I guess so, yeah.
Me: Idiot.

Well, not that last part. I would not do that, it's unkind. But it was fun to write it just now.

GingerJar said...

I'lll commment if I can quit laughing.....

whew....

I had a patient one time that told me he was allergic to O2....what...the...????? He was breathing at the time.

Grumpy, M.D. said...

Gingerjar- If you're allergic to O2, time to move to Jupiter.

 
Locations of visitors to this page